MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 LOCKING SCREWDRIVER ROD; EXTREMITY INSTRUMENTS : SCREWDRIVERS

DEPUY FRANCE SAS - 3003895575 LOCKING SCREWDRIVER ROD; EXTREMITY INSTRUMENTS : SCREWDRIVERS
Model Number 2307-92-004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the one tab broke off the delta xtend locking screwdriver.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary
=
> examination of the returned device found no evidence of product malfunction or product error.The need for corrective action was not established.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: d9, g1 corrected: h3.

Brand Name
LOCKING SCREWDRIVER ROD
Common Device Name
EXTREMITY INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10969920
Report Number1818910-2020-26522
Device Sequence Number19887222
Product Code HXX
UDI-Device Identifier10603295116578
UDI-Public10603295116578
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-92-004
Device Catalogue Number230792004
Device Lot Number5249156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2020
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1